MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC¿ SUPRA VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC¿ SUPRA VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number ESP200-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Coronary obstruction/occlusion (4871)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of valve explant was reported.Information from the field indicated that the after implant it was observed that the valve was too tight and obstructing the ostia.The device was returned to abbott for investigation which revealed that the sewing cuff was noted to have a small tear.All three stent posts were normal in appearance.There were no perforations or tears observed and the cusps were mobile.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of surgical intervention was case specific where device was explanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: component code: 4755 part/component/sub-assembly term not applicable.Type of investigation: 4118 type of investigation not yet determined; investigation findings: investigation conclusions: 11 conclusion not yet available.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm epic plus supra valve was chosen for a procedure.The device was sized correctly and implanted.Post implantation, it was observed that the valve was too tight and obstructing the ostia.The surgeon decided to explant the valve.The valve was explanted and a new 17mm non-abbott valve was implanted.The patient was reported stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
EPIC¿ SUPRA VALVE (AORTIC)
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21598979
Report Number2135147-2025-01254
Device Sequence Number8939312
Product Code LWR
UDI-Device Identifier05415067033116
UDI-Public(01)05415067033116(17)280829
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberESP200-19
Device Catalogue NumberESP200-19
Device Lot NumberBR00048169
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown